# SDR DALA2021060303043

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 5,585 hours, 2,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"NO GO" ODI PREVENTION - DRIVER DO NOT DISPATCH THE AIRCRAFT" - W/O MCC APPROVAL" - LEFT PACK FAIL/OVERHEAT WITH SLIGHT BURNING SMELL IN COCKPIT. "WHEN A POSITIVE FIX IS CONFIRMED, THE AMT PERFORMING THE CORRECTIVE ACTION MUST CALL THE MCC TECHNICIAN/MCC SENIOR SPECIALIST AT 1-800-DELTAMC TO HAVE THE CALLCAR LIFTED PRIOR TO RETURNING THE AIRCRAFT TO SERVICE." ITEM CLEARED ON LOG 7314368 ALL NO GO ODI  C/W. V. (LP# 1827809, 7314368)
